# SDR DALA2017010400123

- Difficulty date: January 3, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 43,329 hours, 5,625 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LCK, MULTIPLE LIGHTNING STRIKE DAMAGE LOCATIONS WERE FOUND WITH CRACK INDICATIONS FROM FR21 TO FR 25, STR 53R TO STR 55R. REMOVED DAMAGED AREA, INSTALLED REPAIR DOUBLE AND REPAIR FILLER PER EA/A 552708-14.
